# SDR FDKA2010060500135

- Difficulty date: June 5, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 21,127 hours, 19,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 1A THRU 3A FLOOR EMERGENCY LIGHTS INOP.  MX REMOVED AND REPLACED 1A TO 3A EMER FLOOR STRIP LIGHTS, OPS CHECK GOOD.
